MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 382623
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that the catheter leaking."catheter leaking".Therapy disrupted - new piv needed to be placed.
 
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation summary: the reported defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.A complaint history check was performed, and this is the 2nd related complaint reported with the defect/condition of leakage with lot 5339236 regarding item #382623.Dhr for final lot number 5339236 has been reviewed.No related quality issues or process deviations were found for the subassembly or final lot numbers for leakage a review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24955255
Report Number1710034-2026-00449
Device Sequence Number20153058
Product Code FOZ
UDI-Device Identifier00382903826230
UDI-Public(01)00382903826230(17)281130(10)5339236
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382623
Device Lot Number5339236
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown